# SDR SIMA20140302007

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,275 hours, 21,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING THIS FL 270 FLIGHT ATTENDANT REPORTED SMOKE SMELL IN CABIN.  PAX REPORTED SEEING SMOKE ABOVE SEAT 4 BC.  ALSO LIGHT BULB BURNED OUT, DECLARED EMERGENCY & LANDED IN STL, LANDING WAS UNDER WEIGHT.
